Brand: Benadryl Allergy & Sinus Headache, Delsym cough Plus Cold Night Time, Mucinex Fast-Max Night Time Cold and also Flu, Sudafed PE severe Cold, Theraflu severe Cold & sneeze Nighttime
What is the most essential information I should know about this medicine?
Do not usage this medicine if you have actually taken one MAO inhibitor in the previous 14 days.
You are watching: Can you take mucinex with theraflu
A dangerous drug interaction might occur. MAO inhibitors incorporate isocarboxazid, linezolid, phenelzine, rasagiline, selegiline, and also tranylcypromine.
Use this medicine precisely as directed. An overdose of acetaminophen can damages your liver or reason death. Taking too much diphenhydramine have the right to lead to serious heart problems, seizures, coma, or death.
Do not use this medicine to make a child sleepy. part brands the acetaminophen, diphenhydramine, and also phenylephrine are not approved for use in anyone younger 보다 12 year old.
Stop taking this medicine and call your doctor right away if you have skin redness or a rash that spreads and also causes blistering and peeling.
What is acetaminophen, diphenhydramine, and also phenylephrine?
Acetaminophen is a ache reliever and fever reducer. Diphenhydramine is an antihistamine. Phenylephrine is a decongestant.
Acetaminophen, diphenhydramine, and also phenylephrine is a mix medicine used to act cold and flu symptoms such as runny or stuffy nose, sneezing, cough, sore throat, headache, fever, and also body aches.
There are plenty of brands and forms of acetaminophen, diphenhydramine, and also phenylephrine available. Not all brands are noted on this leaflet.
Acetaminophen, diphenhydramine, and phenylephrine may likewise be supplied for functions not noted in this medication guide.
What need to I comment on with my medical care provider prior to taking this medicine?
Ask a doctor before taking medicine that includes acetaminophen if girlfriend have ever had liver disease, or if you drink more than 3 alcoholic beverages per day.
Do not usage this medicine if you have actually taken an MAO inhibitor in the past 14 days. A dangerous drug interaction can occur. MAO inhibitors encompass isocarboxazid, linezolid, phenelzine, rasagiline, selegiline, and also tranylcypromine.
Ask a doctor or pharmacist if this medicine is for sure to usage if girlfriend have ever before had:asthma or COPD, cough v mucus, or cough led to by smoking, emphysema, or chronic bronchitis; liver disease; high blood pressure, heart disease; one enlarged prostate or urination problems; a thyroid disorder; diabetes; glaucoma; or a problem for which you take it warfarin (Coumadin, Jantoven).
Ask a doctor before using this medicine if you are pregnant or breastfeeding.
How have to I take this medicine?
Use exactly as command on the label, or together prescribed by her doctor. Cold or cough medicine is only for momentary use until your symptoms clear up.
Do no take an ext of this medicine than is recommended. An overdose of paracetamol can damages your liver or cause death. Acquisition too lot diphenhydramine have the right to lead to serious heart problems, seizures, coma, or death.
Some brands of acetaminophen, diphenhydramine, and phenylephrine space not authorized for use in anyone younger than 12 years old.
Always monitor directions on the medicine label around giving this medicine to a child. Do not use the medicine only to do a son sleepy. death can happen from the misuse of antihistamines in very young children.
Measure liquid medicine carefully. Use the dosing syringe provided, or usage a medication dose-measuring machine (not a kitchen spoon).
Dissolve one packet that the powder in at the very least 4 ounces the water. Line this mixture and drink all of it right away.
Call your medical professional if you still have actually a sore neck after 2 days, or if you additionally have a fever, headache, nausea, vomiting, or rash.
Stop taking this medicine and also talk with your medical professional if friend still have actually a fever after 3 days, or friend still have pain, stuffy nose, or a sneeze after 7 work (5 work if dealing with a child). Likewise call your doctor if her symptoms acquire worse, or if you have any redness or swelling.
If you require surgery or clinical tests, phone call the surgeon or medical professional ahead the time if you have actually taken this medicine within the past few days.
What happens if I miss out on a dose?
Since this medication is supplied when needed, you might not it is in on a dosing schedule. Skip any missed sheep if it"s virtually time because that your following dose. Do not use 2 doses at one time.
Seek emergency clinical attention or speak to the Poison help line at 1-800-222-1222. An overdose deserve to be fatal or reason liver damage.
Overdose symptoms may include loss of appetite, vomiting, weakness, confusion, ringing in your ears, top stomach pain, dark urine, no urination, really dry eyes and also mouth, yellowing of your skin or eyes, dilated pupils, fast heartbeats, tremor, agitation, hallucinations, or seizure.
Avoid driving or hazardous task until you know exactly how this medicine will impact you. Her reactions might be impaired.
Ask a physician or pharmacist prior to using any type of other medicine that may contain paracetamol or diphenhydramine. This includes medicines for pain, fever, swelling, cold/flu symptoms, or anti-itch medicine used on the skin. Using too much acetaminophen or diphenhydramine have the right to lead to a fatal overdose.
Get emergency medical assist if you have signs of an allergic reaction: hives; an obstacle breathing; swelling of your face, lips, tongue, or throat.
In rare cases, acetaminophen may cause a significant skin reaction that deserve to be fatal. This can occur even if you have actually taken acetaminophen in the past and had no reaction. Stop acquisition this medicine and call your doctor right away if you have skin redness or a rash the spreads and also causes blistering and also peeling. If you have actually this type of reaction, you should never again take any kind of medicine that has acetaminophen.
serious drowsiness; pains or complicated urination; dizziness, trouble sleeping, nervousness; or liver problems --loss of appetite, stomach ache (upper best side), tiredness, itching, dark urine, clay-colored stools, jaundice (yellowing the the skin or eyes).
Common side impacts may include:drowsiness; dried eyes, blurred vision; dry mouth, nose, or throat; constipation; or feeling restless or excited (especially in children).
This is not a complete list of next effects and also others might occur. Call your doctor for clinical advice about side effects. You might report side effects to FDA in ~ 1-800-FDA-1088.
What various other drugs will influence this medicine?
Ask a physician or pharmacist prior to using acetaminophen, diphenhydramine, and phenylephrine with any kind of other medicines, specifically drugs that can cause drowsiness (such as opioid medication, sleep medicine, a muscle relaxer, or medication for stress and anxiety or seizures). Tell her doctor around all your current medicines and any medication you start or stop using. This consists of prescription and over-the-counter medicines, vitamins, and herbal products. Not all possible interactions are provided here.
Where can I get an ext information?
Your pharmacist deserve to provide more information about acetaminophen, diphenhydramine, and also phenylephrine.
Remember, store this and also all other medications out that the reach of children, never ever share your medications with others, and use this medication just for the clues prescribed.
See more: Which Nitrogen Base Replaces Thymine (T) In Rna? Dna Flashcards
Every initiative has to be made to ensure that the information detailed by Cerner Multum, Inc. ("Multum") is accurate, up-to-date, and also complete, but no insurance is make to the effect. Medicine information had herein might be time sensitive. Multum information has been compiled for use by healthcare practitioners and also consumers in the unified States and also therefore Multum does no warrant that uses external of the United states are appropriate, uneven specifically shown otherwise. Multum"s drug info does no endorse drugs, diagnose patients or recommend therapy. Multum"s drug details is an informational resource designed to aid licensed health care practitioners in caring for their patients and/or to offer consumers city hall this service as a complement to, and also not a instead of for, the expertise, skill, knowledge and also judgment of healthcare practitioners. The lack of a warning for a given drug or drug mix in no means should be interpreted to suggest that the medicine or drug mix is safe, efficient or ideal for any type of given patient. Multum does no assume any kind of responsibility for any type of aspect of healthcare administered v the help of info Multum provides. The information contained herein is no intended to cover all feasible uses, directions, precautions, warnings, medicine interactions, allergy reactions, or disadvantage effects. If you have actually questions about the medicine you are taking, check with her doctor, nurse or pharmacist.
Your use of the content provided in this service indicates that you have actually read, understood and also agree to the End-User patent Agreement, which have the right to be accessed by End-User license Agreement, which deserve to be accessed by clicking on this link.
This details does not change the advice of a doctor. Healthwise, Incorporated, disclaims any warranty or liability for your use of this information. Your usage of this information means that girlfriend agree to the regards to Use. Learn just how we develop our content.
Healthwise, Healthwise for every health and wellness decision, and also the Healthwise logo design are trademarks that Healthwise, Incorporated.
NOTICE: This health and wellness information was not produced by the college of Michigan health System (UMHS) and also may no necessarily reflect specific UMHS practices. For medical advice relating to your an individual condition, please consult her doctor. Finish disclaimer